# SDR ASAA2013100896134

- Difficulty date: October 8, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 22,023 hours, 6,776 cycles
- Engine: Cfmint CFM567B273
- Engine time: 22,023 hours, 6,776 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B273
- Part serial: 896205
- Condition: Making Metal
- Location: Nr 1
- Part time: 22,023 hours, 6,776 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD CHECK FOUND LARGE AMOUNT MAGNETIC MATERIAL ON FWD SUMP CHIP DETECTOR NR 1 ENGINE.  ACFT GROUNDED.  REPLACED NR 1 ENGINE, REF TASK CARDS 78471000, 78471001 UNDER W/O 229458.
